Alert archive / Oregon / Red Flag Warnings in 2016
Red Flag Warning 1, NWS Boise, ID
NWS Boise, ID issued this red flag warning at Jul 18, 2016, 7:23 AM PDT. It took effect at Jul 18, 2016, 11:00 AM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 18, 2016, 7:23 AM PDT (14:23 UTC)
- In effect from
- Jul 18, 2016, 11:00 AM PDT
- Expired
- Jul 18, 2016, 8:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS Boise, ID
The text
As transmitted.
030 WWUS85 KBOI 181423 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 823 AM MDT MON JUL 18 2016 ORZ636-637-190300- /O.NEW.KBOI.FW.W.0001.160718T1800Z-160719T0300Z/ BURNS BLM-VALE BLM- 823 AM MDT MON JUL 18 2016 /723 AM PDT MON JUL 18 2016/ .VERY DRY SOUTHWESTERLY FLOW /ON THE EASTERN FLANK OF A STRONG UPPER LEVEL LOW/ WILL BRING GUSTY WINDS AND LOW RELATIVE HUMIDITY TO SOUTHEAST OREGON THIS AFTERNOON. ...RED FLAG WARNING IS IN EFFECT FROM NOON MDT /11 AM PDT/ TODAY TO 9 PM MDT /8 PM PDT/ THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR BURNS BLM AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 636 AND 637... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON MDT /11 AM PDT/ TODAY TO 9 PM MDT /8 PM PDT/ THIS EVENING. * WINDS...SUSTAINED WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...LESS THAN 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$ W
2 follow-up statements
172 WWUS85 KBOI 181453 CCA RFWBOI URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE BOISE ID 853 AM MDT MON JUL 18 2016 ORZ636-637-190300- /O.COR.KBOI.FW.W.0001.160718T1800Z-160719T0300Z/ BURNS BLM-VALE BLM- 853 AM MDT MON JUL 18 2016 /753 AM PDT MON JUL 18 2016/ .VERY DRY SOUTHWESTERLY FLOW /ON THE EASTERN FLANK OF A STRONG UPPER LEVEL LOW/ WILL BRING GUSTY WINDS AND LOW RELATIVE HUMIDITY TO SOUTHEAST OREGON THIS AFTERNOON. ...RED FLAG WARNING IS IN EFFECT FROM NOON MDT /11 AM PDT/ TODAY TO 9 PM MDT /8 PM PDT/ THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR BURNS BLM AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 636 AND 637... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON MDT /11 AM PDT/ TODAY TO 9 PM MDT /8 PM PDT/ THIS EVENING. * WINDS...SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...LESS THAN 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$ W
401 WWUS85 KBOI 190233 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 833 PM MDT MON JUL 18 2016 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT /8 PM PDT/ THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR BURNS BLM AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 636 AND 637... ORZ636-637-190345- /O.EXP.KBOI.FW.W.0001.000000T0000Z-160719T0300Z/ BURNS BLM-VALE BLM- 833 PM MDT MON JUL 18 2016 /733 PM PDT MON JUL 18 2016/ ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT /8 PM PDT/ THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR BURNS BLM AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 636 AND 637... WINDS WILL CONTINUE TO SUBSIDE BELOW CRITICAL LEVELS THIS EVENING. RELATIVE HUMIDITIES WILL REMAIN LOW BUT SLOWLY INCREASE OVERNIGHT. $$ W
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this red flag warning went out at Jul 18, 2:12 AM PDT, 5 hours 11 minutes earlier.
Area forecast discussion, Jul 18, 2:12 AM PDT, 5 hours 11 minutes before
Area Forecast Discussion National Weather Service Boise ID 312 AM MDT MON JUL 18 2016 .SHORT TERM...Today through Tuesday...Southwest flow aloft will continue over the area through the period as an upper low resides near the Pacific Northwest coast. All of Southwest Idaho and most of Southeast Oregon will be within the dry and stable flow, except in far northern Harney County (north of Burns) and Baker County. Those areas will be close enough to the upper low as several short waves rotate around the periphery of the low, resulting in isolated mainly afternoon and evening showers and thunderstorms. Temperatures both days will be within a few degrees of normal. Breezy southwest winds will develop each afternoon in Southeast Oregon and the higher terrain of Southwest Idaho and diminish each evening, otherwise winds will be light. .LONG TERM...Tuesday night through Sunday...Dry and warm weather will continue with only a slight chance of afternoon and evening thunderstorms in Baker County and in the West Central Mountains of Idaho. Temperatures are expected to be near seasonal normals through Friday...warming to several degrees hotter that normal by the weekend. The upper level pattern will feature an upper level trough off of the west coast and a very large ridge over the central portion of the U.S. This will leave dry southwesterly flow aloft over eastern Oregon and southwestern Idaho. A weak upper level shortwave may ripple eastward along the Canadian boarder on Thursday or Friday which would keep the ridge over the central U.S from expanding westward until the weekend. We accounted for this possibility in the forecast by showing a slight increase in the chance of thunderstorms on Thursday afternoon and holding back the warming trend until Saturday and Sunday. && .AVIATION...VFR with scattered high clouds. Isolated afternoon and evening thunderstorms mainly north and west of KBNO and KBKE. Surface winds variable at 5 to 15 kts. Winds aloft through 10k ft MSL southwest 15-20 kts. && .BOI WATCHES/WARNINGS/ADVISORIES... ID...None. OR...None. && www.weather.gov/Boise www.facebook.com/NWSBoise www.twitter.com/NWSBoise SHORT TERM...BW LONG TERM....JB AVIATION.....JB
Nearby
Red Flag Warnings in Oregon, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.